Alert archive / South Carolina / Frost Advisories in 2007

Frost Advisory 2, NWS Charleston, SC

March 6, 20075 counties in South Carolina; Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this frost advisory at Mar 6, 2007, 4:24 AM EST for 5 counties in South Carolina; Jenkins County, Screven County, Georgia. It took effect at Mar 7, 2007, 4:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2007, 4:24 AM EST (09:24 UTC)
In effect from
Mar 7, 2007, 4:00 AM EST
Expired
Mar 7, 2007, 7:48 AM EST
In force
4 hr
Issued by
NWS Charleston, SC

Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 9.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2652 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
-52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 060924
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
424 AM EST TUE MAR 6 2007

GAZ087-088-SCZ040-061415-
/O.NEW.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
/O.CON.KCHS.FZ.W.0002.000000T0000Z-070306T1400Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
424 AM EST TUE MAR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO DROP BELOW THE FREEZING MARK EARLY THIS MORNING 
ACROSS MUCH OF ALLENDALE...JENKINS AND SCREVEN COUNTIES. THUS...A
FREEZE WARNING REMAINS IN EFFECT FOR THE AREA.

THOSE WITH AGRICULTURAL INTERESTS SHOULD PREPARE NOW FOR FREEZING
CONDITIONS. PROTECT OUTSIDE VEGETATION SUCH AS PLANTS AND FLOWERS
BY BRINGING THEM INDOORS. WRAP LARGE PLANTS AND TREES WITH
PLASTIC TO PROTECT THEM FROM THE COLD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL FREEZE SENSITIVE
VEGETATION.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S LATE TONIGHT.
SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD FROST
FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

SCZ042>045-047-061415-
/O.NEW.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
/O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE...
SUMMERVILLE...MONCKS CORNER...RIDGELAND
424 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW 
TEMPERATURES TO DROP INTO THE LOWER TO MID 30S ACROSS INLAND
SECTIONS OF SOUTHEAST SOUTH CAROLINA EARLY THIS MORNING. THIS WILL
RESULT IN SCATTERED FROST DEVELOPMENT. THUS...A FROST ADVISORY
REMAINS IN EFFECT.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S LATE
TONIGHT. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD
FROST FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST EARLY
THIS MORNING AND AGAIN LATE TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

GAZ099>101-114>116-118-137-138-140-061400-
/O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...TOWNSEND
424 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW INLAND
TEMPERATURES TO DROP INTO THE LOWER TO MID 30S ACROSS SOUTHEAST
GEORGIA EARLY THIS MORNING. THIS WILL RESULT IN AT LEAST SCATTERED
FROST DEVELOPMENT. THUS...A FROST ADVISORY REMAINS IN EFFECT.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST
EARLY THIS MORNING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

SCZ048>051-061400-
/O.CON.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
424 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING
AWAY FROM THE COAST...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW INLAND
TEMPERATURES TO DROP INTO THE MID 30S ACROSS SOUTHEAST SOUTH
CAROLINA EARLY THIS MORNING. THIS WILL RESULT IN AT LEAST SCATTERED
FROST DEVELOPMENT.

A FROST ADVISORY MEANS THAT SCATTERED TO WIDESPREAD FROST IS
POSSIBLE. THOSE WITH AGRICULTURAL INTERESTS SHOULD ACT NOW TO
PROTECT YOUNG PLANTS AND EARLY BLOOMING FLOWERS FROM FROST
EARLY THIS MORNING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

RJB
6 follow-up statements
000 
WWUS72 KCHS 061336
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
836 AM EST TUE MAR 6 2007

GAZ087-088-SCZ040-061500-
/O.EXP.KCHS.FZ.W.0002.000000T0000Z-070306T1400Z/
/O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
JENKINS-SCREVEN-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE
836 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. 

TEMPERATURES WILL HAVE WARMED ABOVE FREEZING ACROSS THE WARNING
AREA BY 9 AM THIS MORNING...THUS THE FREEZE WARNING WILL BE
ALLOWED TO EXPIRE. 

TEMPERATURES WILL DROP INTO THE MID 30S TONIGHT ACROSS
JENKINS...SCREVEN AND ALLENDALE COUNTIES. SUCH TEMPERATURES WILL
PROMOTE SCATTERED TO WIDESPREAD FROST FORMATION. THUS...A FROST
ADVISORY HAS BEEN ISSUED.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

SCZ042>045-047-061500-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
/O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...HAMPTON...WALTERBORO...ST. GEORGE...
SUMMERVILLE...MONCKS CORNER...RIDGELAND
836 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST WEDNESDAY. 

FROST FORMATION IS NOT EXPECTED AFTER 9 AM THIS MORNING.
TONIGHT...TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO
UPPER 30S. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD
FROST FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

GAZ099>101-114>116-118-137-138-140-061445-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...TOWNSEND
836 AM EST TUE MAR 6 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

FROST FORMATION IS NOT EXPECTED AFTER 9 AM.

$$

SCZ048>051-061445-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-070306T1400Z/
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER
836 AM EST TUE MAR 6 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

FROST FORMATION IS NOT EXPECTED AFTER 9 AM.

$$
000 
WWUS72 KCHS 061404
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
904 AM EST TUE MAR 6 2007

GAZ087-088-SCZ040-042>045-047-062230-
/O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
904 AM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY FOR MUCH OF INLAND SOUTH CAROLINA AND PARTS OF INLAND
GEORGIA.

TONIGHT...TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER
30S. SUCH TEMPERATURES WILL PROMOTE SCATTERED TO WIDESPREAD FROST
FORMATION. THUS...A FROST ADVISORY HAS BEEN ISSUED.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

JRL
000 
WWUS72 KCHS 062033
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
333 PM EST TUE MAR 6 2007

GAZ087-088-SCZ040-042>045-047-070500-
/O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
333 PM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY FOR MUCH OF INLAND SOUTH CAROLINA AND PARTS OF INLAND
GEORGIA.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S LATE
TONIGHT. WITH THE ADDITION OF AMPLE LOW-LEVEL MOISTURE...SCATTERED
FROST DEVELOPMENT IS EXPECTED. TAKE ADEQUATE PRECAUTIONS TO
PROTECT TENDER VEGETATION AND EARLY BUDDING PLANTS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$

JRL
000 
WWUS72 KCHS 070307
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1007 PM EST TUE MAR 6 2007

GAZ087-088-SCZ040-042>045-047-071000-
/O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
1007 PM EST TUE MAR 6 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
WEDNESDAY MORNING FOR MUCH OF INLAND SOUTH CAROLINA AND PARTS OF
INLAND GEORGIA.

TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S LATE
TONIGHT. WITH THE ADDITION OF AMPLE LOW-LEVEL MOISTURE...SCATTERED
FROST DEVELOPMENT IS EXPECTED. TAKE ADEQUATE PRECAUTIONS TO PROTECT
TENDER VEGETATION AND EARLY BUDDING PLANTS.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$
000 
WWUS72 KCHS 070841
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
341 AM EST WED MAR 7 2007

GAZ087-088-SCZ040-042>045-047-071400-
/O.CON.KCHS.FR.Y.0002.070307T0900Z-070307T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
341 AM EST WED MAR 7 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

TEMPERATURES IN THE MID TO UPPER 30S EARLY THIS MORNING ALONG WITH
AMPLE LOW-LEVEL MOISTURE WILL PROMOTE SCATTERED FROST DEVELOPMENT.
TAKE ADEQUATE PRECAUTIONS TO PROTECT TENDER VEGETATION AND EARLY
BUDDING PLANTS. THE FROST WILL MELT SOON AFTER SUNRISE AS TEMPERATURES
QUICKLY RISE.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE.

$$
000 
WWUS72 KCHS 071248
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
748 AM EST WED MAR 7 2007

GAZ087-088-SCZ040-042>045-047-071400-
/O.CAN.KCHS.FR.Y.0002.000000T0000Z-070307T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-INLAND JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND
748 AM EST WED MAR 7 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES HAVE RISEN INTO THE 40S...THEREFORE ANY FROST HAS MELTED. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Mar 6, 3:48 AM EST, 36 minutes earlier.

Area forecast discussion, Mar 6, 3:48 AM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
348 AM EST TUE MAR 6 2007

.SHORT TERM /TODAY THROUGH THURSDAY NIGHT/...WEAK SFC COLD FRONT/
TROUGH STRETCHING ACROSS NC WILL CONTINUE TO SLIDE SWD AND INTO OUR
CWA THIS MORNING BEFORE BASICALLY WASHING OUT OVER THE AREA. THE
PRESSURE GRADIENT ASSOCIATED WITH THIS FEATURE IS HELPING KEEP
WINDS...AND TEMPS...UP A BIT...MAINLY ACROSS OUR NRN ZONES.
HOWEVER...DO NOT PLAN ON ANY CHANGES TO THE ONGOING FREEZE WARNING
AND FROST ADVISORY. A COOL DRY AREA OF HIGH PRES WILL BUILD INTO THE
AREA FROM THE NW BEHIND THE FRONT TODAY KEEPING TEMPS BELOW
NORMAL...RANGING FROM THE LOWER 60S ACROSS THE N TO UPPER 60S ACROSS
THE S. HIGH PRES TO OUR N THEN SHIFTS OFFSHORE TONIGHT WITH RIDGING
EXTENDING SWWD INTO OUR CWA. WILL LIKELY EVEN SEE WEAK COASTAL
TROUGHING DEVELOP AS LAND AREAS COOL UNDER MOSTLY CLEAR
SKIES...ALLOWING WINDS TO BACK SLIGHTLY INLAND. WITH DECENT
RADIATIONAL COOLING SETTING UP...THINK TEMPS IN THE MID 30S INLAND
LOOK REASONABLE AND WITH INCREASING LOW-LEVEL MOISTURE DUE TO A
LIGHT ONSHORE FLOW...WILL HAVE TO DEAL WITH FROST. THUS...WILL RAISE
A FROST ADVISORY FOR LATE TONIGHT FOR OUR NW TIER COUNTIES INCLUDING
INLAND JASPER COUNTY IN SC FOR AT LEAST SCATTERED FROST. ALTHOUGH A
FEW ISOLATED LOCALES MAY SEE TEMPS NEAR FREEZING ACROSS
ALLENDALE...JENKINS AND SCREVEN COUNTIES...DO NOT SEE A NEED TO
RAISE A FREEZE WATCH/WARNING ATTM.

A CLIPPER SYSTEM WILL MOVE THROUGH THE MID-ATLC REGION
TOMORROW...THEN SCOOT OFFSHORE TOMORROW NIGHT. A MILDER S/SW FLOW
ACROSS OUR AREA WILL RESULT IN A WARMER DAY THAN TODAY WITH HIGHS
REACHING THE LOWER 70S AWAY FROM THE COAST. ANOTHER WEAK SFC
TROUGH/COLD FRONT WILL APPROACH FROM THE N LATE TOMORROW NIGHT W/O
MUCH FANFARE. LOWS WILL GENERALLY BE IN THE MID 40S AWAY FROM THE
COAST.

HIGH PRES THEN BUILDS BACK INTO THE AREA THU WHILE A WEAK UPPER
SYSTEM APPROACHES FROM THE W. A DRY ATMOS PRECLUDES ANYTHING MORE
THAN A FEW MORE CLOUDS. TEMPS WILL RANGE FROM THE UPPER 60S N TO
LOWER 70S S. LOWS THU NIGHT WILL BE IN THE MID/UPPER 40S UNDER
PARTLY CLOUDY SKIES.
&&

.LONG TERM /FRIDAY THROUGH MONDAY/...NO CHANGES.
&&

.FIRE WEATHER...CRITICAL RH/S WILL CONTINUE THIS AFTN AWAY FROM THE
COAST AS VERY DRY AIR MIXES DOWN TO THE SFC DURING THE DAY. SLIGHTLY
STRONGER SFC WINDS OF 10-15 MPH ARE EXPECTED...BUT THERE ARE NO RED
FLAG CONCERNS. RH/S WILL APPROACH CRITICAL LEVELS TOMORROW AFTN WELL
INLAND BUT AGAIN THERE ARE NO RED FLAG CONCERNS.
&&

.MARINE...SFC TROUGH WILL PASS OVER THE WATERS THIS MORNING
RESULTING IN A NE WIND. WINDS WILL INCREASE TO 15 TO 20 KNOTS BEHIND
THE BOUNDARY BUT WILL BE BELOW ADVISORY CRITERIA. HIGH PRESSURE WILL
BUILD IN THROUGH WEDNESDAY AS ANOTHER SYSTEM TO THE NW WITH A
TRAILING DRY COLD FRONT APPROACHES THE COASTAL WATERS FOR WEDNESDAY
NIGHT. WINDS WILL BECOME SOUTHERLY OUT AHEAD OF THIS FEATURE AND
WILL DECREASE TO 10 TO 15 KNOTS. RECENT BUOY REPORTS SEAS 1 TO 3
FEET IN OFFSHORE FLOW BUT WILL BUILD TO 2 TO 4 FT BY EARLY AFTERNOON
AS WINDS VEER AND BECOME MORE ONSHORE. WITH A NE FETCH IN PLACE SEAS
WILL BUILD AS HIGH AS 8 FEET BY THURSDAY NIGHT AS WIND SPEEDS
INCREASE. THIS IS IN LINE WITH THE LATEST WAVE WATCH GUIDANCE.
&&

.AVIATION /09Z-06Z/...SW WINDS WILL SOON VEER TOWARD THE N AND E
BEHIND THE PASSAGE OF THE SFC TROUGH. KEPT MENTION OF LOW LEVEL WIND
SHEAR AS WINDS HAVE ALREADY DECOUPLED AT KSAV BUT HAVE BEEN
REMAINING AROUND 6 KTS AT KCHS. THE VAD WIND PROFILE AND MODEL
SOUNDINGS SHOW IT TO BE MARGINAL AT BOTH TERMINALS.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY UNTIL 9 AM EST TODAY FOR
        GAZ099>101-114>116-118-137-138-140.
     FREEZE WARNING UNTIL 9 AM EST TODAY FOR GAZ087-088.
     FROST ADVISORY FROM 4 AM EST TO 9 AM EST WEDNESDAY FOR
        GAZ087-088.
SC...FROST ADVISORY UNTIL 9 AM EST TODAY FOR SCZ042>045-047>051.
     FREEZE WARNING UNTIL 9 AM EST TODAY FOR SCZ040.
     FROST ADVISORY FROM 4 AM EST TO 9 AM EST WEDNESDAY FOR
        SCZ040-042>045-047.
MARINE...NONE.
&&

RJB/REV/PAY
Hazardous weather outlook, Mar 5, 3:23 PM EST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EST MON MAR 5 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-061100-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
323 PM EST MON MAR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.FROST/FREEZE...A FREEZE WARNING IS IN EFFECT FOR TONIGHT FOR
ALLENDALE...JENKINS AND SCREVEN COUNTIES. A FROST ADVISORY IS IN
EFFECT FOR THE REMAINDER OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA. REFER TO THE LATEST NON-PRECIPITATION STATEMENT FOR
DETAILS.

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITIES WILL CONTINUE THROUGH
EARLY THIS EVENING. REFER TO CURRENT WEATHER OBSERVATIONS FOR
ADDITIONAL INFORMATION.

.RIVER FLOODING...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE
LOWER SANTEE RIVER AT JAMESTOWN. REFER TO THE LATEST RIVER FLOOD
STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
.FROST/FREEZE...A FREEZE WARNING IS IN EFFECT EARLY TUESDAY MORNING
FOR ALLENDALE...JENKINS AND SCREVEN COUNTIES. A FROST ADVISORY IS IN
EFFECT FOR THE REMAINDER OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA. REFER TO THE LATEST NON-PRECIPITATION STATEMENT FOR
DETAILS. COLD TEMPERATURES ARE AGAIN EXPECTED TUESDAY NIGHT AND A
FROST ADVISORY MAY EVENTUALLY BE NEEDED FOR FAR INLAND GEORGIA AND
SOUTH CAROLINA.

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITIES ARE EXPECTED TUESDAY
AND WEDNESDAY. REFER TO THE LATEST FIRE WEATHER PLANNING FORECAST
FOR ADDITIONAL INFORMATION.

.RIVER FLOODING...MODERATE FLOODING WILL CONTINUE ALONG THE LOWER
SANTEE RIVER NEAR JAMESTOWN THROUGH THE WEEK. REFER TO THE LATEST
RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION. ADDITIONAL RIVERS
ACROSS SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA MAY APPROACH
OR EXCEED FLOOD STAGE LATER THIS WEEK. REFER TO THE DAILY RIVER AND
LAKE SUMMARY FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

JRL

Nearby

Frost Advisories in South Carolina, 2007Frost Advisories in Georgia, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.